# SDR ASOA01013

- Difficulty date: January 28, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Part time: 6,037 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4738 - DURING FLIGHT FROM ATL-ICT, CAPTAIN''S WINDSHIELD CRACKED.  MAINTENANCE REMOVED AND REPLACED CAPTAIN''S WINDSHIELD.  OPS AND LEAK CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
